The Poisson summation formula for a Dirichlet problem with gliding and glancing rays
Journées équations aux dérivées partielles (1982), article no. 21, 11 p.
@article{JEDP_1982____A21_0,
     author = {Bennett, M. J. and Friedlander, F. G.},
     title = {The Poisson summation formula for a Dirichlet problem with gliding and glancing rays},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1982},
     zbl = {0492.31009},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1982____A21_0}
}
Bennett, M. J.; Friedlander, F. G. The Poisson summation formula for a Dirichlet problem with gliding and glancing rays. Journées équations aux dérivées partielles (1982), article  no. 21, 11 p. http://www.numdam.org/item/JEDP_1982____A21_0/

[1] K.G. Andersson and R.B. Melrose. The propagation of singularities along gliding rays, Invent. Math.41 (1977), 23-95. | MR 58 #13221 | Zbl 0373.35053

[2] M.J. Bennett. To appear.

[3] J. Chazarain. Formule de Poisson pour les variétés riemanniennes, Invent. Math. 24 (1974), 65-82. | MR 49 #8062 | Zbl 0281.35028

[4] J.J. Duistermaat and V.W. Guillemin. The spectrum of positive elliptic operators and periodic geodesics, Invent. Math. 29 (1975), 29-79. | Zbl 0307.35071

[5] V.W. Guillemin and R.B. Melrose, The Poisson summation formula for manifolds with boundary, Advances in Math. 32 (1979), 204-232. | MR 80j:58066 | Zbl 0421.35082

[6] V.Ya. Ivrii. Second term of the spectral asymptotic expansion of the Laplace-Beltrami operator for manifolds with boundary, Funkts. Anal. i Ego Pril. 14 (1980) 25-34/Funct.Anal.Applic.14 (1980) 98-106. | Zbl 0453.35068

[7] R.B. Melrose. Forward scattering by a convex obstacle, Comm. Pure Appl.Math. 33 (1980), 461-499. | MR 81k:35126 | Zbl 0435.35066

[8] R.B. Melrose. Weyl's conjecture for manifolds with concave boundary, A.M.S. Proc.Symp.Pure Math. 36 (1980), 257-274. | MR 82b:58101 | Zbl 0436.58024

[9] F.W. J. Olver. Asymptotics and special functions, Acad.Press, 1974. | MR 55 #8655 | Zbl 0303.41035

[10] R.T. Seeley. A sharp asymptotic remainder estimate for the eigenvalues of the Laplacian in a domain of ℝ3, Advances in Math.29 (1978), 244-269. | MR 80a:35096 | Zbl 0382.35043